Table of Contents Author Guidelines Submit a Manuscript
Canadian Journal of Gastroenterology
Volume 16 (2002), Issue 12, Pages 861-862
http://dx.doi.org/10.1155/2002/245249
Brief Communication

Causation: Recurrent Collagenous Colitis Following Repeated Use of NSAIDs

Mohammed Y Al-Ghamdi,1 Dickran A Malatjalian,2 and Sander Veldhuyzen van Zanten1

1Division of Gastroenterology, Dalhousie University, Queen Elizabeth II Health Sciences Centre, Halifax, Nova Scotia, Canada
2Department of Anatomical Pathology, Dalhousie University, Queen Elizabeth II Health Sciences Centre, Halifax, Nova Scotia, Canada

Received 8 August 2001; Accepted 24 September 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A case in which a patient who on two occasions developed watery diarrhea and proven collagenous colitis shortly after taking nonsteroidal anti-inflammatory drugs is described. The case report suggests a causal relationship.